# SDR ASOA200901319

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER LINTEL ANGLE (STA621-625L) WAS FOUND CRACKED UPON REMOVAL OF AFT LINTEL ASSY REF JOB 8757915 OP 104. REO 601R-53-61-1230 REV D DATE 07/19/06.
